# SDR ASAA9580229

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1309
- Part time: 38,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON FRAME AT Y1309, X PLUS 16, Z-40.  CORROSION REMOVAL WAS WITHIN LIMITS.  DURING REMOVAL OF FASTENERS FOUND CRACK IN FRAME AT Y1309, X PLUS 2, Z-43.  STOP DRILLED CRACK, NDI VERIFIED CONTAINMENT.  FABRICATED PARTS AND INSTALLED NEW PIECES IAW DC-9 SRM 51-10-03, 51-70-02 AND 53-01.  (M)
